Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 10, Pages 1221–1236 (Mi zvmmf2008)  

This article is cited in 2 scientific papers (total in 2 papers)

Application of the multipole method in the calculation of an electric field in a laser of special design

V. I. Vlasov, A. B. Pal'tsev

Moscow

Full text: PDF file (5702 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:10, 1181–1196

Bibliographic databases:
UDC: 519.6:517.958
MSC: 78A60
Received: 11.01.1996
Revised: 28.05.1997

Citation: V. I. Vlasov, A. B. Pal'tsev, “Application of the multipole method in the calculation of an electric field in a laser of special design”, Zh. Vychisl. Mat. Mat. Fiz., 37:10 (1997), 1221–1236; Comput. Math. Math. Phys., 37:10 (1997), 1181–1196

Citation in format AMSBIB
\Bibitem{VlaPal97}
\by V.~I.~Vlasov, A.~B.~Pal'tsev
\paper Application of the multipole method in the calculation of an electric field in a laser of special design
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 10
\pages 1221--1236
\mathnet{http://mi.mathnet.ru/zvmmf2008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481150}
\zmath{https://zbmath.org/?q=an:0940.78009}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 10
\pages 1181--1196


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2008
  • http://mi.mathnet.ru/eng/zvmmf/v37/i10/p1221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Vlasov, A. B. Pal'tsev, “The asymptotic of the solution to the Dirichlet problem for Poisson's equation in domains with a narrow slit”, Comput. Math. Math. Phys., 43:12 (2003), 1718–1737  mathnet  mathscinet  zmath
    2. D. B. Volkov-Bogorodskii, Yu. G. Evtushenko, V. I. Zubov, S. A. Lur'e, “Calculation of deformations in nanocomposites using the block multipole method with the analytical-numerical account of the scale effects”, Comput. Math. Math. Phys., 46:7 (2006), 1234–1253  mathnet  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:231
    Full text:88
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021